# SDR AALA202011059021

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,448 hours, 7,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINTATED FLOOR PANEL 222EF BETWEEN FR 16 AND FR 20 AND BL -Y1292 AND -Y245 WITH AREA MEASURING L=20 INCHES W=14 INCHES.  REMOVED AND REPLACED FLOOR PANEL, REF A319 SRM 53-12-00-300-006 AND IRM 9701 REV I.
